# SDR REXA2014012100129

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 24,324 hours, 21,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW TRACK LIGHTING INOPERATIVE.  FOUND LIGHT STRIP UNPLUGGED, RECONNECTED & OPERATIONS CHECKED GOOD IAW AMM 33-51-01, OK FOR SERVICE.
